Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have marfan syndrome. Had aorta, aortic valve and three arteries to the brain replaced. Feeling nausea, headache. Concerned

I have Marfan Sundrome, 49yrs old and seven weeks ago had my entire aorta , aortic valve and three arteries to the brain replaced. Throughout the last week I have been suffering from nausea every day and have a headache/pressure mainly in my forehead .. My INR is 3,2 should I be thinking of returning to the hospital/ Concerned about having a stroke- do these sound like symptons. Common sense tels me this is very vague and if if I am concerned go to hospital. Regards Bromwyn
Asked On : Tue, 1 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello. i think you should go have yourself checked in the hospital to rule out the possibility of an aneurysm of one of the arteries in the brain which can happen with Marfan's syndrome. a CT angiogram might be needed to rule this out. I would advice you to do as soon as possible
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor